Weierstrass and Dedekind on General Complex Numbers / Karl Weierstrass and Richard Dedekind (Review).
Bulletin of the New York Mathematical Society, Tome 1 (1891), pp. 150-156
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{BNYMS_1891__1_186475,
author = {C.H. Chapman},
title = {Weierstrass and {Dedekind} on {General} {Complex} {Numbers} / {Karl} {Weierstrass} and {Richard} {Dedekind} {(Review).}},
journal = {Bulletin of the New York Mathematical Society},
pages = {150--156},
year = {1891},
volume = {1},
url = {http://geodesic.mathdoc.fr/item/BNYMS_1891__1_186475/}
}
TY - JOUR AU - C.H. Chapman TI - Weierstrass and Dedekind on General Complex Numbers / Karl Weierstrass and Richard Dedekind (Review). JO - Bulletin of the New York Mathematical Society PY - 1891 SP - 150 EP - 156 VL - 1 UR - http://geodesic.mathdoc.fr/item/BNYMS_1891__1_186475/ ID - BNYMS_1891__1_186475 ER -
C.H. Chapman. Weierstrass and Dedekind on General Complex Numbers / Karl Weierstrass and Richard Dedekind (Review).. Bulletin of the New York Mathematical Society, Tome 1 (1891), pp. 150-156. http://geodesic.mathdoc.fr/item/BNYMS_1891__1_186475/